# SDR USAA2013020600004

- Difficulty date: February 5, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 15,148 hours, 4,833 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521000000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK - DELAMINATION ON FLOOR PANEL 131EF FR28 TO FR31, S35L TO S35R.  REPLACED FLOOR PANEL 131EF IAW A321 AMM 53-22-14-400-001-A.
